# SDR 2017F00172

- Difficulty date: July 19, 2017
- Submitted: July 21, 2017
- Operation: General aviation
- Aircraft: N9056R
- Make and model: Doug DC-6A
- Aircraft serial: 45498
- Aircraft time: 43,783 hours
- Engine: Pwa R2800*
- Engine time: 588 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE3663161H6270
- Condition: Cracked
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

COMPLETE HYDRAULIC SYSTEM FAILURE, EMERGENCY LANDING PROCEDURES FOLLOWED. REPLACED HYDRAULIC PRESSURE LINE NR 2. FOUND CRACK AT B-NUT. REPLACED THE LINE. PREFORMED LEAK CHECK & OPS CHECK OKAY. RELEASED AIRCRAFT FOR CONT SERVICE.
